# SDR CA101213003

- Difficulty date: December 8, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Cessna 402C
- Aircraft time: 11,438 hours
- Engine: Cont TSIO520VB
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: SA52006A1
- Condition: Cracked
- Location: Engine
- Part time: 931 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, E
- Precautionary procedure: E, A

## Discrepancy

(CAN) 3 CRACKED CYLINDERS AT SAME TIME. NR 1 CYLINDER HAD A CRACK BETWEEN COOLING FINS. NR 3 CYLINDER CRACKED FROM TOP OF COOLING FIN TO CYLINDER WALL. NR 5 CYLINDER WAS CRACKED 2/3RDS THE WAY AROUND THE CYLINDER HEAD (CAUSING POWER LOSS) NR 1 CYLINDER S/N526-G06-1777 NR 3 CYLINDER S/N526-G06-1910 NR 5 CYLINDER S/N526-F07-5976.
